# SDR ASOA201100716

- Difficulty date: April 7, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 295 CORRODED ON AFT SIDE ON VERTICAL.  REMOVED CORROSION IAW SRM 51-42-06-001-001-A01.
